It started when i was graduating from 8th grade i was coming home from school when all of a sudden i start having a small pain on the left side of my neck. at first im lyk ok this is something little, i'l take some advil. but, then more weeks went by and the pain was as if it was getting bigger and spreading throughout my body.
I'm female and im 15 years old, the pain has gotten from my neck to my head mostly alot and it hurts so bad... i havent even been to school for sophmore year yet because of this pain. the pain is so intense i cant even ignore it or notice it and act like im ok. i've been to so many hospitals, had MRI's, CAT scan's, X-rays, everything and it all came out fine. This has been goin on for a 2 years going on three now,.. having this pain constantly that will not go away.
The pain really starts up when someone tell's me something i don't like or is really upsetting to me. I'm in very deep depression because of it. Im so tired. I'l also mention when the pain first started, it was the month/year i was moving out of the home i grew up in. That's really when this all started.
So, please help me and tell me why this is happening to me or at least one of you all are having the same exact thing happening to you too. thanks for reading.
This is MY cry out for help.
P.S i havent had my period in a year 1/2. im on this medicine call sertriline for depression and the other med is called Metformin for hormone problems. and maybe thats something thats triggering the pain too, i don't know for sure.
If all this started when you were moving, I would go back in time and really look at how traumatic that move was for you. Was it upsetting? Did it hurt you to leave your home? I ask this because I swear that my parents were gypsies and moved us all around, changing our schools and not caring about how we kids felt at all. They never asked us about it, nor did they explain themselves. The worst move for me was when they decided our house was too small: They built this new house out in the middle of nowhere, and moved our family there...We left our home that was so close to school and shopping and the library, and went out into the boondocks. We needed a ride to everything--this was bad because my mom was not the ride-giving type. Besides, she worked all the time.
It sounds to me like you might have a problem that needs counseling and a psychiatric doctor. I say this because all the trouble started when you were going to move. This sounds to me like it was pretty upsetting to you! Our bodies can do strange things when we are really upset. There are a number of real psychological reasons for your pain. I would check into this, because you sound miserable. I get migraines all the time, and they are pretty painful. I have learned that if I get really mad or upset, it triggers a new headache. Sometimes, I have to force myself to feel what I do not want to feel. Be sure to ask for counseling, Sweetie. It may stop all this trouble!
We care here, and will try to help you! I know that Fairy Princess has a method of healing emotions that really works (for example). So keep trying to check out our answers. Life can be a salad bar; you have to take what you like and need, and leave the rest!
Peace, Blessings, and Luck,
answered 14 Dec '11, 11:28
Angelshar32 - Wow you're so young to be so wise - you said the pain starts up when you hear something you don't like - resistance often manifests itself in our bodies causing us dis-ease or pain - instead of pushing back try just chilling out - easing back - the trick is to take the focus away from whatever is bugging you - the more you focus on it the worse it gets - yes I'm talking from experience here too. get into meditation - find one that works for you - there's thousands out there - oh and have a read of Louise Hay's stuff too - she is exceptional and has worked with many people with all sorts of ailments - she's online too.
answered 16 Dec '11, 05:51
Hello Angelshar32 ... oh yes i too am often plagued by chronic pains, and have tried all kinds of cures. Pain is a consequence of physical injury, illness or emotional disorder ... from the description your pains seem to be of emotional origins.
Here are some remedies that bring me relief and may be of help to you.
First of all accept the pain, treat it as a friend and try to understand the meaning, after all pain is a symptom of disequilibrium and our bodies know why ... resisting pain only reinforces it (remember what the loa says "like attracts like") ... very often solutions come in the form of dreams and intuitions.
Here is another method that can be used not only for pain relief but also for clearing known and unknown emotional disturbances and for revitalizing both physical and subtle energy bodies ...
And last but certainly not least massage and shiatsu therapy can be extremely effective ... here are two articles;
and don't forget that there are lots of ways of freeing trapped emotions, the secret is to find the best suitable methods for oneself ... many of which can be found here on inward quest (EFT- emotional freedom technique for example)
Dr. Hulda Clark's research pointed the finger at a particular parasite with an affinity to the cerebrum called Strongyloides. She found them fond of potatoes. See what your research pulls up.
answered 15 Dec '11, 17:50
Dear Angelshar32, Welcome to Inward Quest. It is a pitty that someone as young as yourself has to suffer so much but never give up to find a solution for there is one out there somewhere.
I would sugest that your headaches are hormone related and yes they can be real terible headaches. Our hormones are extremely sensitive to our emotions and when we get upset or angry this will make the headaches worse.
I notice that the medication you are using called Sertriline is a diabetic medication that is sometimes given to woman suffering from PCOS (polycystic ovarian syndrome) and as you mentioned that you didnt have your periodes for a year and a half I presume this is the reason your doctor gave you the medication as PCOS can cause blood sugar to elevate and weight gain. (not having your periods for so long is a clasic symptom of PCOS)
I hope someone has explained all this to you for it is your body and you have every right to know what is going on. Pay close attention if you get unusual tiredness, dizziness, severe drowsiness, chills, blue or cold skin, muscle pain, fast difficult breathing, slow or irregular heartbeat as these are the side effects of the medication and your doctor should be told imediately.
The other medication is for depression but in the case of PCOS it doesnt always work as it is the hormonal problem which causes the depression in the first place. It can however worsen the depression and make a person suicidal so if your depression is getting worse please tell your doctor straight away.
Your headaches will disapear once your hormones normalise which I'm sure will be a great relief for you. I am going to do more reaserch and will write another answer on how best to help you for you deserve to be having fun in life and not pain. Never give up.
answered 15 Dec '11, 18:30
I too have been experiencing this severe constant pain on the left side of my head and have been for almost a year now. I have had the MRI's, the brain scans, the XRays. They say all looks good. There has been no trauma in this time, I'm really not depressed. I am being treated for high blood pressure, doctor says I have a clogged left lateral artery, but with no insurance at this time they will not operate. I've had my eyes checked also, still this pain persists, yet I am learning to cope with it best I can. Sorry I can not give a good answer.
answered 25 Sep '13, 21:43
If you are seeing this message then the Inward Quest system has noticed that your web browser is behaving in an unusual way and is now blocking your active participation in this site for security reasons. As a result, among other things, you may find that you are unable to answer any questions or leave any comments. Unusual browser behavior is often caused by add-ons (ad-blocking, privacy etc) that interfere with the operation of our website. If you have installed these kinds of add-ons, we suggest you disable them for this website